MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT321414
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Device Endoleak (4074)
Health Effect - Clinical Codes Ruptured Aneurysm (4436); Clinical Endoleak (4843)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported from the tgr23-02aa together aortic registry: on (b)(6) 2024, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder®¿conformable aaa endoprosthesis (excc) trunk-ipsilateral leg component in the infrarenal abdominal aorta and a gore®¿excluder® aaa endoprosthesis contralateral leg component in the right common iliac artery.The devices were successfully navigated to the intended locations and successfully deployed.The patient tolerated the procedure.The patient was discharged to home on (b)(6) 2024.On (b)(6) 2024, a type iii endoleak and contained aneurysm rupture were observed.On (b)(6) 2024, a type iv endoleak was also reported.On the same date, a reintervention was performed whereby the device system was relined using a gore® excluder® trunk-ipsilateral leg component and bilateral iliac limbs.The aneurysm rupture was noted as resolved on (b)(6) 2024.The type iv endoleak was noted as resolved on (b)(6) 2024.
 
Additional Manufacturer Narrative
D.10.Concomitant medical products and therapy dates: hypercholesterolemia medication (not specified), hypertension medication (not specified).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H.6.Investigation conclusions: code d12 remains unchanged.H.6.Investigation conclusions: code d15 added.H.6.Investigation conclusions: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.According to the gore® excluder® conformable aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak and aneurysm rupture.
 
Additional Manufacturer Narrative
B.5.Event description: most up-to-date information added.H.6.Investigation findings for analysis of production records: code c21 updated to code c19.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d16 updated to code d12.According to the gore® excluder® conformable aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak and aneurysm rupture.
 
Event or Problem Description
The following information was reported from the tgr23-02aa together aortic registry: on (b)(6) 2024, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a cxt321414 gore® excluder® conformable aaa endoprosthesis trunk-ipsilateral leg component in the infrarenal abdominal aorta and a modified cook medical zenith alpha¿ thoracic endovascular graft as a proximal extension.The patient tolerated the procedure and was discharged to home on (b)(6) 2024.On (b)(6) 2024, a type iii endoleak and contained aneurysm rupture were observed between the cxt321414 trunk-ipsilateral leg component and the cook medical device.The root cause of the type iii endoleak was reported to be poor seal between the devices, and the endoleak led to the rupture.On (b)(6) 2024, a reintervention was performed to treat the type iii endoleak and rupture.A gore® excluder® aaa trunk-ipsilateral leg component with bilateral iliac limbs and a gore® excluder® aaa aortic extender component were used to reline the device system.A type iv endoleak was initially noted, but the principal investigator later confirmed that there were no type iv endoleaks associated with the gore devices.The type iii endoleak and aneurysm rupture were noted as resolved on december 6, 2024.There were no further reported issues.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22040712
Report Number3007284313-2025-03981
Device Sequence Number8880035
Product Code MIH
UDI-Device Identifier00733132651061
UDI-Public(01)00733132651061(17)270730
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT321414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer09/10/2025
09/15/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date09/15/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 FOR LIST OF MEDICATIONS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite